# SDR USAASB99020

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 71080201
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE, THE ESCAP SLIDE DEPLOYED NORMALLY BUT THE ESCAPE SLIDE MOUNTED EMRGENCY LIGHTS FAILED TO ILLUMINATE.  ESCAPE SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE FOUND THE POWER UNIT ASSEMBLY FOR THE ESCAPE SLIDE MOUNTED EMERGENCY LIGHTS HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE.  TWO ADDITIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE FORWARD MAIN ENTRY DOOR POSITION.  (M)
